# SDR CA030613005

- Difficulty date: June 5, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 28,126 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Worn
- Location: Te Flap
- Part time: 29,987 hours, 31,093 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE LOOSENESS BETWEEN THE TWO HALVES OF THE FLAP AT THE CENTER HINGE ARM POSITION. THE RIBS ON EITHER SIDE OF THE HINGE ARM ARE ASSEMBLED TO THE ARM BY THE USE OF MS20470AD5-24 SOLID RIVETS.  IT WOULD APPEAR THAT THERE HAS BEEN SOME WORKING BETWEEN THE RIVET HEADS AND THE RIBS WHICH HAS CAUSED WEARING OF THE RIB AROUND THE RIVET HOLES.
